Some translation-invariant Banach function spaces which contain $c_0$

Tom 163 / 2004

P. Lefèvre, D. Li, H. Queffélec, L. Rodríguez-Piazza Studia Mathematica 163(2004), 137-155 MSC: Primary 43A46, 46B20; Secondary 42A55, 42B35, 43A07, 46E30. DOI: 10.4064/sm163-2-3 Opublikowany online: 1 January 1970

Streszczenie

We produce several situations where some natural subspaces of classical Banach spaces of functions over a compact abelian group contain the space $c_0$.

Autorzy

  • P. LefèvreLaboratoire de Mathématiques de Lens
    Faculté des Sciences Jean Perrin
    Université d'Artois
    Rue Jean Souvraz, S.P. 18
    62307 Lens Cedex, France
    e-mail
  • D. LiLaboratoire de Mathématiques de Lens
    Faculté des Sciences Jean Perrin
    Université d'Artois
    Rue Jean Souvraz, S.P. 18
    62307 Lens Cedex, France
    e-mail
  • H. QueffélecLaboratoire A.G.A.T.
    U.F.R. de Mathématiques
    Université des Sciences et Techniques de Lille
    59655 Villeneuve d'Ascq Cedex, France
    e-mail
  • L. Rodríguez-PiazzaDepartamento de Análisis Matemático
    Facultad de Matematicas
    Universidad de Sevilla
    Apartado de Correos 1160
    41 080 Sevilla, Spain
    e-mail

Przeszukaj wydawnictwa

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek